Alert archive / Wyoming / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 169, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jul 27, 2015, 5:22 PM MDT for Niobrara County, Wyoming; Sioux County, Nebraska. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 27, 2015, 5:22 PM MDT (23:22 UTC)
- Expired
- Jul 27, 2015, 6:00 PM MDT
- In force
- 38 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Sioux County, NE, Niobrara County, WY
The radar
The Rapid City radar (KUDX), 183 km from the middle of the area, began a volume at 23:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Rapid City, SD (KRAP), launched 12:00Z, 11.4 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 237 J/kg
- Mixed-layer CIN
- -666 J/kg
- Mixed-layer LCL
- 1635 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 81 m²/s²
- 0-3 km storm-relative helicity
- 59 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 3:19 PM MDT, 2 hours 3 minutes earlier.
Area forecast discussion, Jul 27, 3:19 PM MDT, 2 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
319 PM MDT MON JUL 27 2015
.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY NIGHT)
ISSUED AT 227 PM MDT MON JUL 27 2015
ONE MORE HOT DAY FOR SOUTHEAST WYOMING AND THE NEBRASKA PANHANDLE
TODAY...THEN COOLER READINGS FOR THE REST OF THE WORK WEEK
FOLLOWING THE PASSAGE OF A COLD FRONT TONIGHT. GUSTY WEST TO
SOUTHWEST WINDS WILL ACCOMPANY THE VERY WARM AIR TODAY. IN FACT
WIND SPEEDS WILL APPROACH HIGH WIND WARNING CRITERIA ACROSS MUCH
OF CARBON COUNTY AND INTO WESTERN CONVERSE COUNTY THIS AFTERNOON
WITH WIND GUSTS TO 50 MPH OR GREATER. THE COMBINATION OF STRONG
WINDS AND WARM TEMPERATURES WILL PRODUCE VERY LOW HUMIDITY
VALUES...AND WITH THAT COMES AN EXTREME RISK FOR RAPIDLY SPREADING
WILDFIRE. A RED FLAG WARNING IS IN EFFECT FOR MUCH OF SOUTHEAST
WYOMING DUE TO THESE HAZARDOUS CONDITIONS.
SWITCHING FROM FIRE DANGER IN SOUTHEAST WYOMING TO SEVERE
THUNDERSTORM CHANCES INTO THE NEBRASKA PANHANDLE. HOT AND HUMID
AIR INTO THE PANHANDLE WILL SET THE STAGE FOR THUNDERSTORMS THIS
AFTERNOON. THERE IS SOME UNCERTAINTY AS TO WHERE THUNDERSTORMS
WILL ACTUALLY DEVELOP BUT A PUNCH OF DRY AIR AHEAD OF AN UPPER
LEVEL TROUGH OVER THE NORTHERN ROCKIES WILL LIKELY BE THE TRIGGER
WHICH SETS OFF THUNDERSTORMS TODAY. THUNDERSTORMS COULD DEVELOP
ANYWHERE FROM ALONG THE NEBRASKA/WYOMING BORDER TO JUST EAST OF
THE FORECAST AREA THIS AFTERNOON...BUT THAT WILL DEPEND ON WHERE
A DEVELOPING DRY LINE/STRONGEST LOW LEVEL CONVERGENCE OCCURS.
BEST GUESS AT THIS TIME IS FOR THUNDERSTORM DEVELOPMENT IN THE
WESTERN NEBRASKA PANHANDLE. THUNDERSTORMS THAT DEVELOP WILL HAVE A
HIGH LIKELIHOOD OF QUICKLY BECOMING SEVERE. 00Z NAM SHOWING
UPWARDS OF 4000J/KG SB CAPE AT 21Z TODAY FROM AROUND CHADRON TO
SIDNEY. SHOULD THIS BE THE CASE THEN LARGE HAIL AND DAMAGING
WINDS WILL BE POSSIBLE. THUNDERSTORMS THAT DEVELOP WILL QUICKLY
MOVE EAST AND OUT OF THE FORECAST AREA BY EARLY EVENING.
COOLER DRIER AIR WILL SETTLE INTO THE REGION TUESDAY AND
WEDNESDAY WITH VIRTUALLY NO CHANCE FOR PRECIPITATION. TEMPERATURES
TUESDAY WILL BE CLOSER TO NORMAL WITH HIGHS MAINLY IN THE 80S
ACROSS THE PLAINS WITH 70S INTO THE HIGHER ELEVATIONS OF SOUTHEAST
WYOMING OUTSIDE OF THE MOUNTAINS. TUESDAY WILL BE BREEZY TO WINDY
ACROSS THE FORECAST AREA WITH GUSTY WEST TO NORTHWEST WINDS IN
PLACE. RELATIVELY LIGHT WINDS WILL BE IN PLACE WEDNESDAY AND
SLIGHTLY WARMER TEMPERATURES WITH HIGHS MAINLY IN THE 80S.
.LONG TERM...(THURSDAY THROUGH MONDAY)
ISSUED AT 227 PM MDT MON JUL 27 2015
THE MAIN CONCERN WITH THIS PORTION OF THE FORECAST IS HOW DRY THE
ATMOSPHERE WILL BE THROUGH THE WEEKEND.
LATEST NAEFS/GEFS AND DETERMINISTIC MODELS ARE SHOWING US
REMAINING IN THE NORTHERN EDGE OF THE RIDGE THROUGH THE WEEKEND.
THIS WILL YIELD TO MOSTLY DRY AND MILD CONDITIONS THROUGH THE
PERIOD WITH ONLY SMALL CHANCES OF ISOLATED THUNDERSTORMS. THE
MODELS ARE SHOWING THE UPPER LEVEL RIDGE GRADUALLY GETTING
SUPPRESSED TOWARDS THE END OF THE WEEKEND AS THE UPPER TROF IN
NORTHERN CANADA BEGINS TO EDGE SOUTH. THIS WILL PUT WYOMING ON THE
SOUTH EDGE OF THE WESTERLIES WHICH MAY FAVOR US IN A BIT MORE
ACTIVE PATTERN WITH REGARDS TO CONVECTION EARLY NEXT WEEK.
OTHERWISE...TEMPERATURES SHOULD REMAIN IN THE 80S THROUGH THE
WEEK EXCEPT IN THE NEBRASKA PANHANDLE WHERE THEY COULD REACH THE
LOWER 90S.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 1107 AM MDT MON JUL 27 2015
THE MAIN CONCERN WITH THIS TAF ISSUANCE IS THE POTENTIAL FOR
THUNDERSTORMS THIS AFTERNOON.
LATEST WATER VAPOR LOOP WAS SHOWING THE STRONG UPPER LEVEL TROF
MOVING THROUGH IDAHO. MEANWHILE...THE DRY SLOT WAS STARTING TO
PUSH INTO WESTERN COLORADO. THE SURFACE TROF WAS SITUATED ALONG
THE LEE SIDE OF THE LARAMIE RANGE WITH THE BULK OF THE HIGHER
DEWPOINTS EAST IN THE NEBRASKA PANHANDLE. AS THIS UPPER LEVEL TROF
PUSHES EAST TODAY...THIS SHOULD HELP INITIATE SOME STRONG TO
SEVERE STORMS ALONG THE SURFACE TROF LATE THIS AFTERNOON. AS A
RESULT...THE NEBRASKA TAF SITES HAVE A PRETTY GOOD SHOT OF SEEING
SOME OF THESE STORMS THIS AFTERNOON. THE MAIN CONCERN WITH THESE
THUNDERSTORMS WILL STRONG GUSTY WINDS AND LARGE HAIL. THE UPPER
LEVEL TROF AND ITS ASSOCIATED SURFACE FRONT IS PROGGED TO SHIFT
THROUGH THE WYOMING TAF SITES EARLY THIS EVENING BEFORE 03Z WHILE
THE NEBRASKA TAF SITES SHOULD SEE THIS WIND SHIFT TO THE NORTHWEST BETWEEN
BETWEEN 03Z- 06Z. GUSTY WINDS UP 50 MPH MAY BE POSSIBLE AFTER
THIS FRONT MOVES THROUGH.
&&
.FIRE WEATHER...
ISSUED AT 227 PM MDT MON JUL 27 2015
A RED FLAG WARNING IS IN EFFECT TODAY FOR PORTIONS OF SOUTHEAST
WYOMING WHERE GRASSES AND OTHER QUICK TO DRY VEGETATION IS
SUPPORTIVE A RAPID FIRE GROWTH. UNSEASONABLY STRONG WEST TO
SOUTHWEST WINDS WILL COMBINE WITH VERY LOW HUMIDITY VALUES TO
PRODUCE EXTREME FIRE CONDITIONS TODAY...PARTICUALLY OVER PORTIONS
OF CARBON COUNTY AND FAR WESTERN CONVERSE COUNTY WHERE WIND GUSTS
TO 50 MPH ARE LIKELY. COOLER TEMPERATURES WILL SPREAD ACROSS THE
REGION FOR TOMORROW BUT GUSTY WEST TO NORTHWEST WINDS AND LOW
HUMIDITIES WILL MAKE FOR MARGINAL FIRE CONDITIONS. &&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...RED FLAG WARNING UNTIL 8 PM MDT THIS EVENING FOR WYZ301-302-304-
306-310.
NE...NONE.
&&
SHORT TERM...ZF
LONG TERM...REC
AVIATION...REC
FIRE WEATHER...ZFHazardous weather outlook, Jul 27, 4:08 AM MDT, 13 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 408 AM MDT MON JUL 27 2015 WYZ101>119-281015- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 408 AM MDT MON JUL 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS MAY DEVELOP THIS AFTERNOON FOR AREAS EAST OF THE LARAMIE RANGE IN SOUTHEAST WYOMING. SEVERE THUNDERSTORMS ARE NOT EXPECTED BUT A FEW STRONGER THUNDERSTORMS MAY PRODUCE WIND GUSTS TO 50 MPH AND SMALL HAIL. STRONG WESTERLY WINDS WILL GUST AS HIGH AS 50 MPH THIS AFTERNOON ACROSS THE HIGHER ELEVATIONS OF SOUTHEAST WYOMING...WITH 25 TO 35 MPH GUSTS INTO THE PLAINS. THESE STRONG WINDS WILL COMBINE WITH LOW HUMIDITY TO PRODUCE CONDITIONS FAVORABLE FOR RAPID FIRE GROWTH. OUTDOOR BURNING IS NOT RECOMMENDED TODAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY GUSTY WEST TO NORTHWEST WINDS AND LOW RELATIVE HUMIDITY MAY PRODUCE CONDITIONS IN WHICH RAPID FIRE SPREAD WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT LIKELY TODAY. NEZ002-003-019>021-054-055-095-096-281015- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 408 AM MDT MON JUL 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEBRASKA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS MAY DEVELOP OVER THE NEBRASKA PANHANDLE THIS AFTERNOON. A FEW SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF BALL SIZED HAIL AND 60 MPH WIND GUSTS ARE POSSIBLE. CHANCES FOR THUNDERSTORMS WILL SHIFT EAST OF THE AREA BY EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON.
In the hours before
Special weather statement, Jul 27, 2:55 PM MDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
255 PM MDT MON JUL 27 2015
WYZ104-105-109-272145-
SHIRLEY BASIN WY-CENTRAL CARBON COUNTY WY-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS WY-
255 PM MDT MON JUL 27 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL ALBANY AND
NORTHEASTERN CARBON COUNTIES UNTIL 345 PM MDT...
AT 255 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12
MILES NORTH OF HANNA...OR 34 MILES NORTHEAST OF RAWLINS...MOVING
NORTHEAST AT 45 MPH.
WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SHIRLEY BASIN AND BATTLE MOUNTAIN.
LAT...LON 4243 10655 4243 10624 4226 10590 4188 10653
4202 10684
TIME...MOT...LOC 2055Z 217DEG 41KT 4204 10665
HAMMERSpecial weather statement, Jul 27, 3:20 PM MDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
320 PM MDT MON JUL 27 2015
WYZ101>103-107-108-272215-
EAST PLATTE COUNTY WY-CONVERSE COUNTY LOWER ELEVATIONS WY-
NORTH LARAMIE RANGE WY-GOSHEN COUNTY WY-NIOBRARA COUNTY WY-
320 PM MDT MON JUL 27 2015
...SIGNIFICANT WEATHER ADVISORY FOR NIOBRARA...NORTHWESTERN GOSHEN...
CONVERSE...NORTHEASTERN ALBANY AND NORTHERN PLATTE COUNTIES UNTIL 415
PM MDT...
AT 318 PM MDT...DOPPLER RADAR WAS TRACKING NUMEROUS SHOWERS AND
THUNDERSTORMS OVER EAST CENTRAL WYOMING. THIS ACTIVITY WAS MOVING
NORTHEAST AT 45 MPH.
WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
DOUGLAS...LUSK...GLENROCK...ROLLING HILLS...GLENDO...MANVILLE...
SIBLEY PEAK...REDBIRD...DULL CENTER...DEER CREEK...LANCE CREEK...
ESTERBROOK CAMPGROUND...TWO MOON CAMPGROUND...GLENDO RESERVOIR...
LAPRELE RESERVOIR...BILL...ROLLING HILLS ESTATES...MULE CREEK
JUNCTION...MANNING RANCH AND KEELINE.
THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 97 AND
163.
LAT...LON 4263 10408 4228 10506 4265 10577 4330 10607
4349 10608 4350 10410
TIME...MOT...LOC 2118Z 240DEG 49KT 4297 10521
HAMMERSpecial weather statement, Jul 27, 3:57 PM MDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 357 PM MDT MON JUL 27 2015 WYZ104-105-109-272245- SHIRLEY BASIN WY-CENTRAL CARBON COUNTY WY- FERRIS/SEMINOE/SHIRLEY MOUNTAINS WY- 357 PM MDT MON JUL 27 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL CARBON COUNTY UNTIL 445 PM MDT... AT 357 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES SOUTH OF SEMINOE CAMPGROUND...OR 22 MILES NORTHEAST OF RAWLINS...MOVING NORTHEAST AT 50 MPH. WIND GUSTS AROUND 55 MPH ARE LIKELY WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SEMINOE DAM AND SEMINOE CAMPGROUND. LAT...LON 4243 10712 4243 10619 4186 10678 4186 10718 TIME...MOT...LOC 2157Z 218DEG 63KT 4202 10692 HAMMER
Local storm report, Jul 27, 3:59 PM MDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
359 PM MDT MON JUL 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0342 PM TSTM WND GST RAWLINS 41.78N 107.23W
07/27/2015 M63 MPH CARBON WY ASOS
&&
RCOXSpecial weather statement, Jul 27, 4:25 PM MDT, 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 425 PM MDT MON JUL 27 2015 WYZ101>119-280100- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- INCLUDING THE CITIES OF...DOUGLAS...GLENROCK...LUSK...MUDDY GAP... MEDICINE BOW...BORDEAUX...GLENDO...WHEATLAND...CHUGWATER... GUERNSEY...TORRINGTON...RAWLINS...SINCLAIR...HANNA...ARLINGTON... ELK MOUNTAIN...BAGGS...DIXON...SARATOGA...ENCAMPMENT... RIVERSIDE...CENTENNIAL...ALBANY...WOODS LANDING...LARAMIE... VEDAUWOO...BUFORD...PUMPKIN VINE...HORSE CREEK...HARRIMAN... WHITAKER...CHEYENNE...BURNS...CARPENTER...ALBIN...PINE BLUFFS 425 PM MDT MON JUL 27 2015 SCATTERED SHOWERS AND THUNDERSTORMS WILL AFFECT MUCH OF SOUTHEAST WYOMING THROUGH EARLY EVENING. STRONG WINDS WILL BE THE PRIMARY HAZARD FROM THIS ACTIVITY...ALONG WITH BRIEF LIGHT TO MODERATE RAINFALL AND OCCASIONAL CLOUD TO GROUND LIGHTNING. WIND GUSTS IN EXCESS OF 55 MPH ARE POSSIBLE. IF THREATENING WEATHER APPROACHES YOUR AREA...SEEK SHELTER INDOORS UNTIL THE STORMS PASS. CLH
Special weather statement, Jul 27, 5:14 PM MDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 514 PM MDT MON JUL 27 2015 NEZ019-020-096-280000- SOUTH SIOUX NE-SCOTTS BLUFF NE-BANNER NE- 514 PM MDT MON JUL 27 2015 ...SPECIAL WEATHER STATEMENT... AT 514 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR LYMAN TO NEAR LA GRANGE...AND MOVING EAST AT 25 MPH. HALF INCH HAIL WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... SCOTTSBLUFF...GERING...MITCHELL...TERRYTOWN...MORRILL...LYMAN...LAKE ALICE...SCOTTS BLUFF NATIONAL MONUMENT...STEGALL...WILDCAT HILLS CAMPGROUND...HUBBARD HILL...WILDCAT HILLS STATE RECREATION AREA... SCOTTSBLUFF AIRPORT AND HENRY. LAT...LON 4224 10352 4163 10353 4160 10405 4211 10405 TIME...MOT...LOC 2314Z 255DEG 21KT 4200 10406 4167 10407 HAMMER
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 2:55 PM MDT | Special Weather Statement | CYS | 50 min | |
| Jul 27, 3:20 PM MDT | Special Weather Statement | CYS | Converse, Niobrara | 55 min |
| Jul 27, 3:57 PM MDT | Special Weather Statement | CYS | Carbon | 48 min |
| Jul 27, 5:14 PM MDT | Special Weather Statement | CYS | Scotts Bluff | 46 min |
| Jul 27, 5:34 PM MDT | Severe Thunderstorm Warning | CYS | Box Butte, Morrill, Scotts Bluff, Sioux | 41 min |
Nearby
Severe Thunderstorm Warnings in Wyoming, 2015Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.